# SDR 20000619SH029

- Difficulty date: May 25, 2000
- Submitted: June 19, 2000
- Operation: General aviation
- Aircraft: N35453
- Make and model: Piper PA-31-350
- Aircraft serial: 318052006
- Engine: Lyc TIO540J2BD
- System (JASC): 7300 · Engine Fuel and Control
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

GRR - RIGHT ENGINE WOULD NOT COME ABOVE 2,000 RPM''S ON TAKEOFF.  MAINTENANCE TROUBLESHOT, NO PROBLEM FOUND.  GROUND RUN CHECKED GOOD.  (X)
